MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Code Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: due to characterization limit e1, initial reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported by customer that during iab (intra aortic balloon) therapy, an augmentation alarm occured, unable to update timing alarm, and arterial line acquisition on a cs300.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h11- (in previous mdr correction would be- e3 not for d3).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: d3.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.A nurse practitioner in the ccu, requested help with persistent alarms (augmentation, timing, and arterial line acquisition) on a cs300 intra-aortic balloon pump (iabp).The pump was functioning and triggering off ecg, but the arterial line waveform was dampened.Despite flushing and zeroing the line, the alarms continued.After further troubleshooting¿including checking connections and cables¿the issue was resolved when the nurse unplugged and re-plugged the pressure cable.No patient harm occurred, and normal function was restored.Based on the description, it appears to be a loose or faulty connection of the arterial pressure cable to the iabp.Re-seating (unplugging and re-plugging) the cable restored normal waveform acquisition and resolved the alarms.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22710987
Report Number2248146-2025-0000452
Device Sequence Number15754736
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000315478(17)260628(11)230628
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000315478
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/23/2025
09/25/2025
09/25/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/24/2025
09/25/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE, CS300
Patient SexUnknown